MAUDE Adverse Event Report: AQUABILITI AQUASTAT; FLUSH SYRINGE

AQUABILITI AQUASTAT; FLUSH SYRINGE
Model Number 2S0706
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Injection Site Reaction (4562)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aquabiliti reviewed the device history record (dhr) and there were no non-conformances noted during the production of lot # kh05007.A review of the sterilization records also displayed no irregularities.No other adverse reactions have been reported from this production lot (qty: (b)(4)) by this or any other facility.
 
Event or Problem Description
An aquabiliti flush syringe (2s0706) was used via the patient's access port.The patient immediately indicated they were not feeling well.The tending clinicians then noted that it appeared as though the patient was having an allergic reaction, as his/her skin appeared red in color.From the information provided: per nursing report: last wednesday february 8, above patient was scheduled for chemotherapy treatment.Right after the nurse accessed the port following the hospital protocol using the sterile normal saline flush, the patient stated was not feeling well and vital signs became unstable.App came to assess the patient and noticed an allergic reaction on her arms-hives/redness - and swollen lips.After patient was stabilized, she was transferred via 911 to the er.

Brand Name
AQUASTAT
Common Device Name
FLUSH SYRINGE
Manufacturer (Section D)
AQUABILITI
5209 linbar dr
ste 640
nashville TN 37211
Manufacturer (Section G)
AQUABILITI
5209 linbar dr
ste 640
nashville TN 37211
Manufacturer Contact
dipen patel
5209 linbar dr
ste 640
nashville, TN 37211
6158332633
MDR Report Key16533987
Report Number1000151124-2023-00001
Device Sequence Number20430207
Product Code NGT
UDI-Device Identifier20859809005006
UDI-Public(01)20859809005006(10)KH05007(17)241005(30)240
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model Number2S0706
Device Lot NumberKH05007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/13/2023
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown